JT-MMJ.pdf (152.89 kB)
0/0

Jacobi-Trudy formula for generalized Schur polynomials

Download (152.89 kB)
journal contribution
posted on 22.08.2014 by A.N. Sergeev, Alexander Veselov
Jacobi-Trudy formula for a generalization of Schur polynomials related to any sequence of orthogonal polynomials in one variable is given. As a corollary we have Giambelli formula for generalized Schur polynomials.

Funding

This work has been partially supported by the EPSRC [grants EP/E004008/1 and EP/J00488X/1].

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Moscow Mathematical Journal

Volume

14

Issue

1

Pages

161 - 168

Citation

SERGEEV, A.N. and VESELOV, A.P., 2014. Jacobi-Trudy formula for generalized Schur polynomials. Moscow Mathematical Journal, 14 (1), pp. 161 - 168.

Publisher

American Mathematical Society © Independent University of Moscow

Version

VoR (Version of Record)

Publisher statement

This work is made available according to the conditions of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by-nc-nd/4.0/

Publication date

2014

Notes

This article was published in the Moscow Mathematical Journal [© Independent University of Moscow] and the definitive version is also available at: http://www.mathjournals.org/mmj/2014-014-001/2014-014-001-007.html

ISSN

1609-3321

eISSN

1609-4514

Language

en

Exports

Logo branding

Exports